# SDR CALA0200401

- Difficulty date: July 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 60,851 hours, 36,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 200-228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H I/B SEAT TRACK CORRODED AT STA 200-228. THE CORRODED SECTION OF SEAT TRACK WAS REPLACED IAW SRM 53-05, FIGURE 4F, SHEET 1.
